# SDR TIM2005F00010

- Difficulty date: October 3, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- Engine: Pwa PT6A65B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1145802271
- Condition: Leaking
- Location: Lt Wing Hyd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WARNING LIGHT ILLUMINATED WHEN LANDING GEAR EXTENDED.  GEAR DEPLOYED AFTER 15 TO 20 SECONDS.  PROBLEM WAS A LEAK IN THE HYDRAULIC LINE.  THE LINE DEVELOPED A PIN HOLE LEAK BECAUSE OF CORROSION FROM THE INSIDE OF THE LINE.  (K)
